Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 81, NWS Twin Cities, MN

July 10, 2010Kandiyohi County, Meeker County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 10, 2010, 8:00 AM CDT for Kandiyohi County, Meeker County, Minnesota. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2010, 8:00 AM CDT (13:00 UTC)
Expired
Jul 10, 2010, 8:45 AM CDT
In force
45 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kandiyohi County, MN, Meeker County, MN

The radar

The Minneapolis radar (KMPX), 98 km from the middle of the area, began a volume at 13:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 8:07 AM CDTHAIL 0.75Willmar, MN
Jul 10, 8:15 AM CDTTSTM WND DMG2 N Willmar, MN6 INCH DIAMETER MAPLE TREE SNAPPED OFF AT TRUNK IN OBSERVERS FRONT YARD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 1.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2010-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 578 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2010-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
578 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1632 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

301 
WUUS53 KMPX 101300
SVRMPX
MNC067-093-101345-
/O.NEW.KMPX.SV.W.0081.100710T1300Z-100710T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
800 AM CDT SAT JUL 10 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KANDIYOHI COUNTY IN CENTRAL MINNESOTA...
  WESTERN MEEKER COUNTY IN CENTRAL MINNESOTA...

* UNTIL 845 AM CDT

* AT 757 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
  THIS STORM WAS LOCATED 3 MILES SOUTHEAST OF WILLMAR...AND MOVING
  EAST AT 25 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  LITCHFIELD...
  SPICER...
  KANDIYOHI...
  LAKE LILLIAN...
  ATWATER...
  THORPE...
  GROVE CITY...
  COSMOS...
  CORVUSO...
  STROUT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4524 9448 4489 9452 4491 9514 4531 9514
TIME...MOT...LOC 1301Z 277DEG 20KT 4509 9498
WIND...HAIL 60MPH 1.00IN

$$
2 follow-up statements
843 
WWUS53 KMPX 101324
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
824 AM CDT SAT JUL 10 2010

MNC067-093-101345-
/O.CON.KMPX.SV.W.0081.000000T0000Z-100710T1345Z/
KANDIYOHI MN-MEEKER MN-
824 AM CDT SAT JUL 10 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN MEEKER
AND EASTERN KANDIYOHI COUNTIES UNTIL 845 AM CDT...

AT 820 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
KANDIYOHI...OR 9 MILES SOUTHEAST OF WILLMAR...MOVING EAST AT 25 
MPH.   

LOCATIONS IMPACTED INCLUDE...
  LITCHFIELD...ATWATER...THORPE...GROVE CITY...COSMOS...CORVUSO AND
  STROUT.

LAT...LON 4491 9498 4529 9499 4524 9448 4489 9452
TIME...MOT...LOC 1323Z 277DEG 20KT 4507 9486
WIND...HAIL 60MPH 1.00IN

$$
841 
WWUS53 KMPX 101337
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
837 AM CDT SAT JUL 10 2010

MNC067-093-101347-
/O.EXP.KMPX.SV.W.0081.000000T0000Z-100710T1345Z/
KANDIYOHI MN-MEEKER MN-
837 AM CDT SAT JUL 10 2010

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MEEKER AND EASTERN
KANDIYOHI COUNTIES WILL EXPIRE AT 845 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4491 9498 4529 9499 4524 9448 4489 9452
TIME...MOT...LOC 1337Z 277DEG 20KT 4504 9475

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 4:22 AM CDT, 3 hours 38 minutes earlier.

Area forecast discussion, Jul 10, 4:22 AM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
422 AM CDT SAT JUL 10 2010

.DISCUSSION...

TWO MAIN CONCERNS THIS FORECAST PERIOD ARE THE SHOWER AND
THUNDERSTORM CHANCES THROUGH SUNDAY AND THEN THE POTENTIAL FOR A
MORE SIGNIFICANT SEVERE WEATHER EVENT WEDNESDAY.

CURRENT WATER VAPOR AND H5 ANALYSIS SHOWS BROAD SUB TROPICAL RIDGE
ACROSS THE SRN CONUS...WITH A PERTURBED WNW FLOW SET UP ACROSS THE
NRN HALF OF THE CONUS. MAIN TROUGHS OF INTEREST THIS MORNING ARE
CURRENTLY OVER THE ERN DAKS/WRN MN AND IDAHO/WYOMING/MONTANA. THE
FIRST WILL HELP SPREAD ISO/SCT SHRA/TSRA ACROSS MN THIS MORNING
AND THEN WISCONSIN THIS AFTERNOON...WHILE THE SECOND ONE WILL
VENTURE INTO SODAK THIS AFTERNOON AND SRN MN THIS EVENING. THE
SECOND ONE WOULD BE THE ONE PRIMARILY RESPONSIBLE FOR ANY SEVERE
WEATHER THIS EVENING/TONIGHT.

THIS MORNINGS WAVE...THOUGH SUBTLE...IS CAPTURED WELL BY THE 1.5
PV SFC ON THE 10.00 GFS. WEAK PVA...ALONG WITH SOME WEAK THETA-E
ADVECTION IS HELPING GENERATE ENOUGH LIFT TO REALIZE THE MUCAPES
CURRENTLY SHOWN ON THE SPC MESO ANALYSIS PAGE TO BE IN THE
1000-2000 J/KG. BY THE AFTERNOON INCREASED DAYTIME HEATING AND
INSTABILITY AHEAD OF THIS FEATURE...ALONG WITH AN INCREASING LLJ
AND MOISTURE TRANSPORT SHOULD AID IN THE EXPANSION OF SHRA/TSRA
ACTIVITY ACROSS W CENT WI THIS AFTERNOON...SO HAVE INCREASED POPS
THERE. BULK SHEAR IS EXPECTED TO BE BELOW 20 KTS...SO NONE OF THIS
IS EXPECTED TO BE SEVERE.

AS MENTIONED EARLIER...MAIN SEVERE TREAT WILL BE ASSOCIATED WITH
WAVE FURTHER WEST. AS THIS WAVE MOVES INTO THE DAKOTAS...A COLD
FRONT ASSOCIATED WITH A WAVE STAYING IN CANADA WILL DROP SE
THROUGH NODAK. NAM/GFS SIMILAR WITH DEVELOPING MLCAPES IN THE
2000-3000 RANGE BY THE AFTERNOON ACROSS ERN SODAK AHEAD OF THESE
FEATURES. SHOULD SEE STORMS INITIATE THERE...SPREADING INTO WRN MN
AROUND 00Z. WITH BULK SHEAR EXPECTED TO BE BETWEEN 25 AND 35
KTS...CERTAINLY IS POTENTIAL FOR SEVERE WEATHER TO BE
POSSIBLE...ESPECIALLY ACROSS ERN SODAK. FREEZING LEVELS WILL AGAIN
BE WELL OVER 10K FT...SO SEVERE HAIL WILL BE TOUGH TO COME
BY...BUT STEEP LOW LEVEL LAPSE RATES AND DEEP MIXED LAYER UP
THROUGH H85 SHOULD PROMOTE COLD POOL DEVELOPMENT AND AN ENHANCED
WIND THREAT. GIVEN TIMING OF WHEN THIS ACTIVITY IS EXPECTED TO
ENTER THE AREA...FEEL HIGHEST THREAT FOR SEVERE WEATHER WILL BE IN
WRN MN...WITH SOME FORM OF THUNDERSTORM ACTIVITY MAKING INTO ERN
MN BY SUNDAY MORNING...BUT WITH INCREASED STABILITY...AND A STABLE
NOCTURNAL BOUNDARY LAYER...SEVERE THREAT SHOULD BE DIMINISHED.

BIGGER QUESTION MARKS EXIST FOR SEVERE THREAT SUNDAY...BUT WITH
FRONT STARTING OUT IN THE MORNING FROM WRN LK SUPERIOR INTO W CENT
MN...IT WILL LIKELY BE A WET DAY FOR ALL BUT THE NORTHWEST CORNER
OF THE CWA. THE MAIN PROBLEMS FOR A SEVERE THREAT IS THAT THE
EXTENSIVE CLOUDS/RAIN SHOULD LIMIT INSTABILITY ACROSS THE AREA. ON
TOP OF THIS...THERE ARE INCREASING INDICATIONS THAT A SPLIT FLOW
SCENARIO WILL BE SETTING UP...WITH THE AREA CAUGHT BETWEEN THE
MAIN WAVE DRIVING THE FRONT ACROSS CANADA AND THE REMNANTS OF THE
CURRENT IDAHO WAVE THAT ARE FORECAST TO GO ACROSS IOWA. AS A
RESULT...BEST MOISTURE TRANSPORT/INSTABILITY WILL REMAIN SOUTH OF
THE AREA...AND BEING BETWEEN SYSTEMS...CWA WILL BE IN A BIT OF A
LULL FOR UPPER FLOW. THIS WEAKER UPPER FLOW WILL KEEP BULK SHEARS
20 KTS OR LESS AHEAD OF THE FRONT...FURTHER DIMINISHING THREAT
FOR THE SEVERE. WITH THAT SAID...DAY 2 OUTLOOK DOES HAVE THE SE
PART OF THE CWA IN SLIGHT RISK...AND ENOUGH INSTABILITY SHOULD BE
PRESENT TO AT LEAST BRING ABOUT THE TREAT FOR A FEW STORMS WITH
DAMAGING WINDS...BUT CONFIDENCE IN THE SEVERE THREAT IS LOW.

THIS FRONT WILL CLEAR THE AREA BY MONDAY MORNING...BRINGING ABOUT
TWO PLEASANT AND DRY DAYS MONDAY AND TUESDAY. AS THIS OCCURS...
DEEP UPPER LOW CURRENTLY SOUTH OF AK IS TO CONTINUE E INTO SW
CANADA. WILL BE GETTING FIRST BOUT OF WAA FROM THIS TUESDAY...AND
MAY HAVE TO DEAL WITH SOME OVERNIGHT CONVECTION TUESDAY NIGHT
ACROSS THE NW CWA...BUT MAIN ACTION WITH THIS SYSTEM STILL LOOKS
TO COME DURING THE DAY WEDNESDAY. ECMWF/GEM ARE THE PREFERRED
MODELS FOR THIS SYSTEM GIVEN THEIR CONTINUITY. THIS SYSTEM WILL
HAVE MUCH STRONGER DYNAMICS/DEEPER MOISTURE WORKING IN ITS
FAVOR...AND THE 10.00 ECMWF DOES CONTINUE TO GIVE THE INDICATION
OF A MORE SIGNIFICANT SEVERE WEATHER OUTBREAK BEING POSSIBLE THIS
DAY. WILL BE SOMETHING TO WATCH IN THE DAYS TO COME.

&&

.AVIATION... /06Z TAF ISSUANCE/

WEAK LOW LEVEL THETA-E ADVECTION WILL BE WORKING ACROSS THE MN CWA
OVERNIGHT AND ACROSS WEST CENTRAL WI SATURDAY MORNING. SOME MID
LEVEL CLOUDS SEEN IN SATELLITE IMAGERY ATTM IN EASTERN SD NEAR THE
LEADING EDGE OF THE THETA-E ADVECTION. HENCE...SMALL THREAT FOR SHOWERS
AND ISOLATED THUNDERSTORMS FOR THE MN TAFS OVERNIGHT. CONTINUED
TO USE VCNTY DUE TO THE NATURE OF THE ACTIVITY. OTHERWISE...VFR.
SURFACE WINDS WILL BECOME MORE SOUTH TO SOUTHWEST ON SATURDAY WITH
SPEEDS INCREASING TO 10 TO 14 KNOTS BY LATE MORNING. GUSTS IN THE
18-22 KNOT RANGE WILL ALSO OCCUR...MAINLY DURING THE AFTERNOON.

KMSP...VFR CONDITIONS EXPECTED THROUGH THE PERIOD. SMALL THREAT
FOR SHOWERS AND ISOLATED THUNDERSTORMS IN THE 11Z-15Z TIME FRAME.
LIGHT WINDS OVERNIGHT INCREASING TO 10 KNOTS SATURDAY MORNING FROM
THE SOUTH TO SOUTHWEST (200-230 DEG). GUSTS IN THE 18-20 KNOT
RANGE DURING THE AFTERNOON.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

MPG/RAH
Hazardous weather outlook, Jul 10, 5:15 AM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
515 AM CDT SAT JUL 10 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
111015-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
515 AM CDT SAT JUL 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING INTO
TONIGHT ACROSS MOST OF CENTRAL AND SOUTHERN MINNESOTA. THE PRIMARY
THREAT WITH THIS ACTIVITY WILL BE DAMAGING WINDS AND SOME LARGE
HAIL. A COLD FRONT DROPPING SOUTHEAST ACROSS NORTH DAKOTA DURING
THE DAY...ALONG WITH THE ARRIVAL OF AN UPPER WAVE FROM THE WEST
WILL HELP GENERATE THUNDERSTORMS THIS AFTERNOON ACROSS EASTERN
SOUTH DAKOTA. THIS ACTIVITY IS THEN EXPECTED TO MOVE INTO WEST
CENTRAL MINNESOTA AFTER 5 PM AND SPREAD EAST ACROSS MINNESOTA
THROUGH THE NIGHT...TAKING THE SEVERE THREAT WITH IT.

SCATTERED THUNDERSTORMS WILL CONTINUE TO SPREAD ACROSS CENTRAL
MINNESOTA THIS MORNING AND WILL EXPAND IN COVERAGE THIS AFTERNOON
ACROSS WEST CENTRAL WISCONSIN. THIS ACTIVITY IS NOT EXPECTED TO BE
SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE SUNDAY ACROSS SOUTH AND
EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN...AS DAMAGING
WINDS AND HAIL WILL CONTINUE TO BE A THREAT WITH THUNDERSTORMS
EXPECTED OUT AHEAD OF A COLD FRONT THAT WILL MOVE ACROSS THE
OUTLOOK AREA DURING THE DAY.

THERE ARE INCREASING INDICATIONS THAT A MORE SIGNIFICANT SEVERE
WEATHER EVENT WILL BE POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT AS A
STRONG COLD FRONT SWEEPS ACROSS THE REGION. THERE CURRENTLY
APPEARS TO BE THE POTENTIAL FOR HAIL...DAMAGING WINDS...AND
TORNADOES. STAY ABREAST OF FUTURE UPDATES TO THE FORECAST FOR THIS
EVENT AS MORE SPECIFIC DETAILS ON THE TIMING AND POSSIBLE THREATS
CAN BE ASCERTAINED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jul 10, 6:10 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
610 AM CDT SAT JUL 10 2010

MNZ044-045-101215-
KANABEC-MILLE LACS-
610 AM CDT SAT JUL 10 2010

AT 606 AM CDT...WEATHER SERVICE RADAR IN CHANHASSEN WAS TRACKING A
STRONG THUNDERSTORM NEAR ONAMIA. THIS STORM WAS MOVING EAST AT 15
MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BAYVIEW.
  WAHKON.
  ISLE.
  WARMAN.

LAT...LON 4624 9342 4616 9342 4616 9306 4616 9305
      4614 9304 4609 9305 4597 9368 4613 9377
      4625 9344
TIME...MOT...LOC 1110Z 249DEG 15KT 4608 9360
Special weather statement, Jul 10, 6:40 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
640 AM CDT SAT JUL 10 2010

MNZ044-045-101230-
KANABEC-MILLE LACS-
640 AM CDT SAT JUL 10 2010

AT 636 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTHWEST OF WARMAN. THIS STORM WAS MOVING EAST
AT 25 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WARMAN.
  MORA.
  BRUNSWICK.
  QUAMBA.
  GRASSTON.

LAT...LON 4625 9344 4624 9342 4616 9342 4616 9305
      4614 9304 4598 9309 4597 9312 4587 9312
      4575 9316 4590 9364 4612 9359
TIME...MOT...LOC 1139Z 288DEG 21KT 4600 9334
Special weather statement, Jul 10, 7:48 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
748 AM CDT SAT JUL 10 2010

MNZ049-055>058-065-101345-
CHIPPEWA-KANDIYOHI-MEEKER-RENVILLE-STEARNS-SWIFT-
748 AM CDT SAT JUL 10 2010

AT 744 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR PRIAM. THIS STORM WAS MOVING EAST AT 20 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  PRIAM.
  WILLMAR.
  SVEA.
  NEW LONDON.
  KANDIYOHI.
  LAKE LILLIAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4541 9458 4488 9455 4486 9524 4539 9529
TIME...MOT...LOC 1248Z 271DEG 18KT 4508 9509

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:10 AM CDTSpecial Weather StatementMPXKanabec65 min
Jul 10, 6:40 AM CDTSpecial Weather StatementMPXKanabec, Mille Lacs50 min
Jul 10, 7:48 AM CDTSpecial Weather StatementMPXKandiyohi57 min
Jul 10, 10:51 AM CDTSpecial Weather StatementMPXMcLeod54 min
Jul 10, 3:29 PM CDTSpecial Weather StatementMPXDakota46 min
Jul 10, 5:02 PM CDTTornado WarningMPXDouglas58 min
Jul 10, 5:17 PM CDTTornado WarningMPXPope, Stevens58 min
Jul 10, 5:58 PM CDTTornado WarningMPXDouglas, Pope62 min
Jul 10, 6:00 PM CDTTornado WarningMPXDouglas60 min
Jul 10, 6:26 PM CDTTornado WarningMPXStevens19 min
Jul 10, 6:47 PM CDTSevere Thunderstorm WarningMPXStevens, Swift58 min
Jul 10, 6:55 PM CDTTornado WarningMPXDouglas, Pope65 min
Jul 10, 6:58 PM CDTSevere Thunderstorm WarningMPXDouglas, Todd41 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.